zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A Cauchy problem for some fractional abstract differential equation with non local conditions. (English) Zbl 1166.34320
The author discusses the existence and uniqueness of a solution to the Cauchy problem for the fractional differential equation with non local conditions $$D^q x(t)=f(t,x(t)),\quad t\in [0,T],\quad x(0)+g(x)=x_0,$$ where $0<q<1$ in a Banach space. Here, the fractional derivative is in the sense of Caputo.

MSC:
34G20Nonlinear ODE in abstract spaces
34A12Initial value problems for ODE, existence, uniqueness, etc. of solutions
26A33Fractional derivatives and integrals (real functions)
WorldCat.org
Full Text: DOI
References:
[1] Aizicovici, S.; Mckibben, M.: Existence results for a class of abstract nonlocal Cauchy problems. Nonlinear anal. TMA 39, 649-668 (2000) · Zbl 0954.34055
[2] Byszewski, L.: Theorems about the existence and uniqueness of solutions of a semilinear evolution nonloncal Cauchy problem. J. math. Anal. appl. 162, 494-505 (1991) · Zbl 0748.34040
[3] Deng, K.: Exponential decay of solutions of semilinear parabolic equations with nonlocal initial conditions. J. math. Anal. appl. 179, 630-637 (1993) · Zbl 0798.35076
[4] Ezzinbi, K.; Liu, J.: Nondensely defined evolution equations with nonlocal conditions. Math. comput. Modelling 36, 1027-1038 (2002) · Zbl 1035.34063
[5] Hernández, E.: Existence of solutions to a second order partial differential equation with nonlocal condition. Electron. J. Differential equations 2003, No. 51, 1-10 (2003) · Zbl 1041.35045
[6] V. Lakshmikantham, Theory of fractional differential equations, Nonlinear Anal. TMA, in press (doi:10.1016/j.na.2007.09.025)
[7] V. Lakshmikantham, A.S. Vatsala, Basic theory of fractional differential equations, Nonlinear Anal. TMA, in press (doi:10.1016/j.na.2007.08.042)
[8] V. Lakshmikantham, A.S. Vatsala, Theory of fractional differential inequalities and applications, Commun. Appl. Anal. (in press) · Zbl 1159.34006
[9] N’guérékata, G. M.: Existence and uniqueness of an integral solution to some Cauchy problem with nonlocal conditions. Differential and difference equations and applications 843--849 (2006) · Zbl 1147.35329
[10] Podlubny, I.: Fractional differential equations. (1999) · Zbl 0924.34008